# SDR SIMA20130101002

- Difficulty date: January 1, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N620AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145102
- Aircraft time: 33,066 hours, 29,881 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Condition: Failed
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3207 THE CREW REPORTED THAT IMMMEDIATELY UPON SELECTING ON AIR CONDITIONING A SQUEAL SOUND WAS HEARD FOLLOWED BY AN ELECTRICAL SMOKE SMELL FROM THE NR 2 PACK.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT HAND AIR CYCLE MACHINE AND CORECTED ALL DUCT LEAKS IAW EMB-145 AMM 21-51-03.  ALL OPS CHECKS AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
